... much more clear will this cause a problem form me using 2 drops instead of 1?
Yes, you will be getting double the dose being prescribed.
Have you tried using an artificial tear eye drop? It may be that your eyes are a little dry and the extra Timolol drop is helping to lubricate the eye. Your pharmacist will be able to recommend an artificial tear eye drop.
If this does not help and you are having problems seeing you should see your eye doctor. In the meantime do not use an extra drop of Timolol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2009 • 1 answer
Posted 19 Jul 2010 • 1 answer
I started using Timolol the last of July. 1 drop 2 x's a day. After I insert the drops, my eyes get?
Posted 6 Aug 2010 • 1 answer
Timolol - I can't get the drops out of the bottle. I know I'm not supposed to use a pin to open the?
Posted 28 Jun 2013 • 1 answer
Posted 18 Aug 2013 • 1 answer